# SDR AALA202212051728

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 38,556 hours, 15,864 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Off Track
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY ENTRY DOOR HARD TO OPEN. MAINTENANCE FOUND LAVATORY DOOR OUT OF TRACK. RE-SECURED IN TRACK PER AMM 38-0-00.
